# SDR AALA2019012549001

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Engine: Iae V2533A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG18125
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 2,778 hours, 1,069 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

NR 2 ENGINE COMPRESSOR VANE LIGHT ECAM STAYED ON LONGER THAN 60 SECONDS AND DID NOT GO OUT UNTIL ENGINE SHUTDOWN.  REJECTED TAKEOFF AT LESS THAN 80 KNOTS.  THE AIRCRAFT WAS GROUNDED.  MAINTNEANCE PERFORMED TROUBLESHOOTING IAW TSM 75-30-00-810-844-A, AND REPLACED THE NR 2 ENGINE VSV ACTUATOR IAW JC 26T40075005.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
